Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Found about 1 results

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

2075 - 2078 | Downloads: 42

On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds

Gyanvendra Pratap Singh, Sunil Kumar Srivastava, Marutosh Pathak

Share this Article



Top